# SDR UPS98827621

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, STA 25 FLOOR SUPPORT CORRODED CUSP TO CUSP.  REMOVED DAMAGED FLOOR SUPPORT AT STA 25 CUSP TO CUSP, FAB NEW SUPPORT  IAW DC8 53-3-2 AND DOUGLAS DWG 5888367.  ALODINED AND PRIMED FLOOR SUPPORT IAW DC8 SRM 51-1-8.  INSTALLED FLOOR SUPPORT IAW DC8 SRM 51-1-21, 51-1-20D, 51-1-21A.
